Edge-connectivity augmentation with partition constraints

Jorgen Bang-Jensen, Harold N. Gabow, Tibor Jordan, Zoltan Szigeti

Research output: Contribution to conferencePaper

7 Citations (Scopus)

Abstract

In the well-solved edge-connectivity augmentation problem, a minimum cardinality set F of edges must be found to add to a given undirected graph to make it k-edge-connected. This generalization where every edge of F must go between two different sets of a given partition of the vertex set is solved. A special case of this partition-constrained problem increases the edge-connectivity of a bipartite graph to k while preserving bipartiteness. Based on this case an application of the results in statics is presented.

Original languageEnglish
Pages306-315
Number of pages10
Publication statusPublished - Dec 1 1998
EventProceedings of the 1998 9th Annual ACM SIAM Symposium on Discrete Algorithms - San Francisco, CA, USA
Duration: Jan 25 1998Jan 27 1998

Other

OtherProceedings of the 1998 9th Annual ACM SIAM Symposium on Discrete Algorithms
CitySan Francisco, CA, USA
Period1/25/981/27/98

    Fingerprint

ASJC Scopus subject areas

  • Software
  • Mathematics(all)

Cite this

Bang-Jensen, J., Gabow, H. N., Jordan, T., & Szigeti, Z. (1998). Edge-connectivity augmentation with partition constraints. 306-315. Paper presented at Proceedings of the 1998 9th Annual ACM SIAM Symposium on Discrete Algorithms, San Francisco, CA, USA, .